# SDR SIMA200307916

- Difficulty date: March 14, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED EXISTING SERVIVCE DOOR SILL AND INSTALLED NEW SILL IAW EMB SRM, SRM EMB145/1142 REV 20, CHAPTERS 51-40-02, 51-20-03, AND 51-40-06.  (M)
